Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 7, NWS St. Louis, MO

April 3, 2007Monroe County, Shelby County, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 3, 2007, 8:38 AM CDT for Monroe County, Shelby County, Missouri. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 8:38 AM CDT (13:38 UTC)
Expired
Apr 3, 2007, 12:45 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Whole counties

Counties Monroe County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 157 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:45 AM CDTFLASH FLOODShelbina, MO6 INCHES OF WATER FLOWING OVER THE EXIT RAMP OF U.S. 36 IN SHELBINA.
Apr 3, 8:45 AM CDTFLASH FLOODS Shelbina, MO2.65 INCHES OF RAIN SINCE 7 AM THIS MORNING. LOCAL CREEKS AND STREAMS OVERFLOWING ONTO ROADS THROUGHOUT AREA. COUNTY BEGINNING TO BARRICADE OFF LOCAL ROADS COVERED WITH WATER.
Apr 3, 9:00 AM CDTFLASH FLOOD5 E Shelbina, MO6 INCHES OF WATER FLOWING ACROSS U.S. 36.
Apr 3, 9:05 AM CDTFLASH FLOOD5 E Shelbina, MO3 FEET OF WATER FLOWING OVER U.S. 36. ROAD IS CLOSED.
Apr 3, 9:35 AM CDTFLASH FLOODGranville, MOTHREE TO FOUR FEET OF WATER OVER THE ROAD NEAR HIGHWAYS 151 AND J AND ALSO ON STATE ROUTE A NEAR GRANVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 031341
FFWLSX
MOC137-205-031745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONROE COUNTY IN NORTHEAST MISSOURI
  SHELBY COUNTY IN NORTHEAST MISSOURI

* UNTIL 1245 PM CDT

* AT 835 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. ALSO...RADAR
  INDICATED UP TO 2 INCHES OF RAIN HAS FALLEN SO FAR WITH ISOLATED
  3 INCH AMOUNTS IN THE PAST THREE HOURS.

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
  AFFECTING SHELBYVILLE...SHELBINA...EMDEN...CLARENCE AND PARIS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

AT 830 AM...SHELBY COUNTY SHERIFFS DEPARTMENT REPORTED WATER OVER 
HIGHWAYS 15 AND 168 IN SHELBYVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185

$$

BYRD
4 follow-up statements
000 
WGUS73 KLSX 031411
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CDT TUE APR 3 2007

MOC137-205-031745-
MONROE MO-SHELBY MO-
906 AM CDT TUE APR 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SHELBY AND MONROE COUNTIES...

AT 900 AM CDT...SHELBY COUNTY SHERIFFS OFFICE HAS REPORTED OVER 
THREE FEET OF FLOWING WATER OVER U.S. HIGHWAY 36...5 MILES EAST OF 
SHELBINA. THEY HAVE CLOSED DOWN THE HIGHWAY FROM 1 MILE EAST TO 5 
MILES EAST OF SHELBINA DUE TO SEVERAL LOCATIONS WITH WATER FLOWING 
OVER THE ROADWAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SHELBYVILLE...SHELBINA...EMDEN...CLARENCE AND GRANVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185

$$

BYRD
000 
WGUS73 KLSX 031441
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT TUE APR 3 2007

MOC137-205-031745-
MONROE MO-SHELBY MO-
937 AM CDT TUE APR 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SHELBY AND MONROE COUNTIES...

AT 934 AM CDT...MONROE COUNTY SHERIFFS DEPARTMENT REPORTED THAT 3 TO 
4 FEET OF WATER COVERED THE INTERSECTION OF HIGHWAY 151 AND ROUTE J 
NEAR WOODLAWN AND PARTS OF ROUTE A NEAR GRANVILLE.

WATER CONTINUES TO FLOW OVER U.S. HIGHWAY 36 EAST OF SHELBINA...SO 
THE HIGHWAY REMAINS CLOSED AT THIS LOCATION.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SHELBYVILLE...SHELBINA...EMDEN...CLARENCE...WOODLAWN AND GRANVILLE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185

$$

BYRD
000 
WGUS73 KLSX 031557
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 AM CDT TUE APR 3 2007

MOC137-205-031745-
MONROE MO-SHELBY MO-
1054 AM CDT TUE APR 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SHELBY AND MONROE COUNTIES...

AT 1025 AM CDT...SHELBY COUNTY SHERIFFS OFFICE REPORTED THAT THE 
WATER LEVELS HAD GONE DOWN A LITTLE ON U.S. HIGHWAY 36 EAST OF 
SHELBINA...BUT 8 TO 12 INCHES OF WATER WAS STILL FLOWING OVER THE 
HIGHWAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SHELBYVILLE...SHELBINA...EMDEN...CLARENCE...WOODLAWN...GRANVILLE.

ADDITIONAL RAINFALL AMOUNTS BETWEEN A QUARTER AND HALF AN INCH ARE 
POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3994 9227 3939 9229 3939 9185 3994 9185

$$

BYRD
000 
WGUS73 KLSX 031656
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT TUE APR 3 2007

MOC137-205-031745-
MONROE MO-SHELBY MO-
1154 AM CDT TUE APR 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SHELBY AND MONROE COUNTIES...

AT 1100 AM CDT...SHELBY COUNTY SHERIFFS OFFICE REPORTED THAT U.S. 
HIGHWAY 36 HAS BEEN REOPENED AS THE WATER HAS RECEDED EAST OF 
SHELBINA. HOWEVER...WILL KEEP WARNING GOING AS SOME SECONDARY ROADS 
CONTINUE TO HAVE FLOODING PROBLEMS IN PORTIONS OF SHELBY AND MONROE 
COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELBYVILLE 
...SHELBINA...EMDEN...CLARENCE...WOODLAWN AND GRANVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3994 9227 3939 9229 3939 9185 3994 9185

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:12 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 3, 7:12 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT TUE APR 3 2007

.DISCUSSION...
ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL
AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS
A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND
UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR
LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES
FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT
STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE
UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT
AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN
AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND
-6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO
FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT
AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W
THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN
PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG
MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND
DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS
STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY
HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND
ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND
UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES
FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO
THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE
30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL
AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG
CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD
BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING
WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE
UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY
THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE
PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT
OVR THE SWRN PTN OF THE CWA.

GKS

&&

.AVIATION...
FOR THE 12Z TAFS...
A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY
REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS
A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK
AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN
3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE
GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER.

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT TUE APR 3 2007

ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062-
072-073-099-041100-
ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN-CRAWFORD-WASHINGTON-
REYNOLDS-
551 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST
CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A STRONG
COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS
WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS MAY
BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE
WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE
WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT.

PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST
CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE
PROTECTED FROM THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

ILZ058>060-064-065-069-070-074-079-099>102-MOZ061-063>065-074-075-
084-085-041100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-
551 AM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AS A
STRONG COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS
WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS
WILL LIKELY BECOME SEVERE PRODUCING LARGE HAIL...DAMAGING WINDS
AND POSSIBLY A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE
WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE
WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT.

PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST
CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE
PROTECTED FROM THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

GKS

In the hours before

Local storm report, Apr 3, 6:19 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 AM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             S EDINA                 40.17N 92.17W
04/03/2007  E1.00 INCH       KNOX               MO   TRAINED SPOTTER

            NEAR THE SMALL TOWN OF LOCUST HILL, 3 MILES NORTH OF HWY
            156 ON HWY A.

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 5:19 AM CDTSevere Thunderstorm WarningLSXKnox26 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby40 min
Apr 3, 6:43 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby62 min
Apr 3, 7:26 AM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby64 min
Apr 3, 8:38 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway52 min
Apr 3, 9:14 AM CDTSevere Thunderstorm WarningLSXPike46 min
Apr 3, 9:30 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery45 min
Apr 3, 9:48 AM CDTSevere Thunderstorm WarningLSXLincoln42 min
Apr 3, 12:10 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Apr 3, 12:27 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage48 min
Apr 3, 12:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis23 min
Apr 3, 12:55 PM CDTSevere Thunderstorm WarningLSXCole, Osage49 min
Apr 3, 1:01 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Warren59 min
Apr 3, 1:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Washington49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 1:32 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade43 min
Apr 3, 1:52 PM CDTSevere Thunderstorm WarningLSXReynolds38 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade52 min
Apr 3, 2:13 PM CDTSevere Thunderstorm WarningLSXJefferson47 min
Apr 3, 2:14 PM CDTSevere Thunderstorm WarningLSXSaint Charles31 min
Apr 3, 2:20 PM CDTSevere Thunderstorm WarningLSXCrawford36 min
Apr 3, 2:21 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve39 min
Apr 3, 2:27 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
Apr 3, 2:31 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis29 min
Apr 3, 2:33 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds57 min
Apr 3, 2:48 PM CDTSevere Thunderstorm WarningLSXJefferson, Washington42 min
Apr 3, 2:59 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve46 min
Apr 3, 3:07 PM CDTSevere Thunderstorm WarningLSXWashington26 min
Apr 3, 3:11 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois49 min
Apr 3, 3:13 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Apr 3, 3:27 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds33 min
Apr 3, 3:37 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve42 min
Apr 3, 3:57 PM CDTSevere Thunderstorm WarningLSXMadison33 min

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.